# SDR DALA2019011700313

- Difficulty date: January 15, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N818DA
- Make and model: Boeing 737932ER
- Aircraft serial: 31928
- Aircraft time: 17,305 hours, 6,270 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3818 LT HORIZONTAL LE HAS DENT. CORRECTIVE ACTION: C/W REP-INSP @ LT HORIZONTAL L/E DENT PER SRM 55-10-01. NO FURTHER DAMAGE NOTED. ORIG LOG 4403880 (4683704).
